Existence of a weak solutions to a class of nonlinear parabolic problems via topological degree method
Main Article Content
In this paper, we study the existence of "weak solutions" for a class of nonlinear parabolic problems of the type
∂ u⁄∂ t - div Α (x, t, ∇ u) = Φ (x, t) + div B(x, t, u, ∇ u).
Using Berkovits and Mustonen's topological degree theory, we demonstrate the existence of a weak solutions to the problems under consideration in the space Lp(0, T, W01, p(Ω)), where Ω is a bounded domain in RN, N ≥ 2 and p ≥ 2.
Download data is not yet available.
How to Cite
El Ouaarabi, M., Allalou, C., & Melliani, M. (2023). Existence of a weak solutions to a class of nonlinear parabolic problems via topological degree method. Gulf Journal of Mathematics, 14(1), 148-159. https://doi.org/10.56947/gjom.v14i1.1091